RAYMOND P. WARRELL Jr., M.D.; SUSAN E. KROWN, M.D.; BENJAMIN KOZINER, M.D.; MICHAEL ANDREEFF, M.D.; SANFORD J. KEMPIN, M.D.
There has been an increase in the incidence of acute non-lymphoblastic leukemia after the use of radiation or cytotoxic chemotherapy in patients with malignant lymphoma. However, the subsequent occurrence of this disease in patients with nodular lymphocytic lymphoma who have never received radiation or chemotherapy has not been reported previously. We report a case of acute non-lymphoblastic leukemia which has occurred in a patient with nodular lymphoma whose only previous treatment had consisted of leukocyte interferon.
A 57-year-old man developed diffuse lymphadenopathy in September 1979. An excisional biopsy showed a malignant lymphoma of the nodular poorly differentiated lymphocytic type. A
RAYMOND P. WARRELL, SUSAN E. KROWN, BENJAMIN KOZINER, MICHAEL ANDREEFF, SANFORD J. KEMPIN. Acute Non-Lymphoblastic Leukemia After Treatment of Nodular Lymphoma with Human Leukocyte Interferon. Ann Intern Med. 1983;98:482–483. doi: 10.7326/0003-4819-98-4-482
Download citation file:
Published: Ann Intern Med. 1983;98(4):482-483.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use